# SDR AALA201909209012

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 52,892 hours, 31,659 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850003487
- Condition: Failed
- Location: Zone 200
- Part time: 55,040 hours, 22,712 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THAT DURING TAXI OUT SMELLED AN ODOR (ELECTRIC) AND F/O OBSERVED FUMES COMING OUT OF HIS SIDESTICK PRIORITY PANEL. RETURNED TO THE GATE AND DEPLANED ALL PAXS. MAINTENANCE REPORTS PROBLEM CAUSED BY MCP. REMOVED AND REPLACED MCP (FCU) IAW AMM 22-81-12-401-001-A, PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 22-10-00-710-001-A. SYSTEM CHECKED NORMAL.
